# SDR ASAA2013033194305

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 38 hours, 22 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FMC FAIL WITH MAP & V-TK1 DISPLAYED RAN CK LIST WENT BOTH ON NR 2.  RETURNED FMC SWITCH TO NORMAL.  ACCOMPLISHED GROUND VERIFICATION SHOWS NO FAULTS. ACCOMP OPS TEST, TEST PASSES, REF MM 34-61-00-710-801, NO HISTORY.
